# SDR 2SYA2014FA0000414

- Difficulty date: July 2, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N567NA
- Make and model: Snias AS350B2
- Aircraft serial: 2753
- Aircraft time: 10,530 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Snap Ring
- Condition: Failed
- Location: Pulley
- Component: Pulley
- Component part number: 350A35102220
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE SMALL SNAP RING IN THE HYDRAULIC PULLEY CAME DISLODGED DURING FLIGHT, CAUSING THE PULLEY TO DISCONNECT FROM THE PUMP. ON FURTHER INSPECTION THE PULLEY ASSEMBLY HAD SOME PITTING CORROSION WHERE THE BEARING MATES WITH THE PULLEY, ZONE B IN MM.
